Vol. 20(2019) No. 1


Open access

  A fixed point theorem in uniform spaces generated by a family of b-pseudometrics
Volumes Selection

Fixed Point Theory, Volume 20, No. 1, 2019, 177-184, February 1st, 2019

DOI: 10.24193/fpt-ro.2019.1.10

Authors: Hamid Faraji, Kourosh Nourouzi and Donal O'Regan

Abstract: In this paper, we discuss the existence of fixed points of mappings defined on uniform spaces generated by a family of b-pseudometrics. We also give some sufficient conditions under which the fixed point is unique.

Key Words and Phrases: Uniform spaces, b-pseudometrics, fixed points.

2010 Mathematics Subject Classification: 47H10.

Published on-line: February 1st, 2019.

Abstract pdf          Fulltext pdf

Back to volume's table of contents

Home | Indexing-Abstracting | Aims and Scope | Editors | Editorial Board | Published Volumes | Instructions for authors | Subscription | Reviewers Ackn. | Secretaries | FPT Conferences | FPT Book Review